# SDR SWIA2022081666285

- Difficulty date: June 28, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BETWEEN FS969.00 TO FS985.00 AT STGR27 IS GOUGED (WHERE AFT TO BODY FAIRING IS LOCATED)     (C-CHECK RO 8/14/2022)    PERFORMED REPAIRS TO EXTERNAL FUSELAGE FS969.00 TO FS985.00. @ STGR27 IAW REO 670-53-00-695, REV: --, 2022-07-05, REO 670-53-00-290, REV: -F, 2019-04-26 (SOLUTION 2), COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
